MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0117015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Neuropathy (1983); Pain (1994); Swelling/ Edema (4577)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As alleged, post implant of the soft mesh pre-shaped w/ keyhole the patient experienced adverse symptoms including pain, neuropathy, and edema.Based on the information provided no conclusions can be made.The degree to which the implant used to treat the patient, may be causing, or contributing to the patient¿s postoperative course is unknown.Pain is listed as a possible complication in the adverse reaction section of the instructions-for-use, provided with the device.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported by ansm in summary: the patient underwent a complicated hysterectomy, with subsequent appearance of bilateral inguinal hernia.On (b)(6) 2024 the patient underwent repair of the hernia using the lichtenstein technique and placement of a soft mesh pre-shaped w/ keyhole.As reported the patient has been experiencing intense pain at the right scar site following surgery and presented to her doctor on (b)(6) 2024.Per doctors note , "she is still very painful, with pain linked to suprapubic edema and pain at the level of the right inguinal scar, with suspected granuloma or neuroma.She will have her complementary mri in early (b)(6).On examination today, it was difficult to localize the neuroma, as there was no specific area of pain.Inguinal region is very sensitive.While waiting for the mri, i suggest an ileofascial block for pain relief today.I hope this will relieve her for a few days.I'll see her again as soon as she's had her mri, and i'll be sure to keep you informed of what to do next." patient's current condition: "intense pain in the right scar diffuse neuropathic pain.Pain on the top of the legs and top of the feet floating sensation in the right groin electric shocks neuroma".

Brand Name
BARD SOFT MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22853246
Report Number1213643-2025-00773
Device Sequence Number15567724
Product Code FTL
UDI-Device Identifier00801741030925
UDI-Public(01)00801741030925(17)280628(10)HUHV0033
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117015
Device Lot NumberHUHV0033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight61 KG